# SDR ASOA2014120111814

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 28,345 hours, 19,914 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIRLERON OTBD RUBSTRIP IS DISBONDED.  COMPLIED WITH EC/TC REO 670-57-61-006 01, THIS IS A PERMANENT REPAIR.
